Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 63918, 17 pages
http://dx.doi.org/10.1155/IJMMS/2006/63918

Fourier expansions of complex-valued Eisenstein series on finite upper half planes

1Department of Mathematics, California State University, Los Angeles 90032-8204, CA, USA
2Department of Mathematics, University of California, San Diego, La Jolla 92093-0112, CA, USA

Received 11 May 2006; Revised 20 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.